# SDR DALA2016062304858

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,870 hours, 18,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME 1189 IS DENTED AT SKIN CUTOUT FOR REPAIR OF DAMAGE AT STR-11R.  REPAIRED IAW ER/A 547985-14, REV A, SECTION 2, FRAME DAMAGE PERMANENT REPAIR.
